JournalsprimsVol. 46, No. 3pp. 591–606

An Overdetermined Problem for an Elliptic Equation

  • Robert Dalmasso

    Equipe EDP, Grenoble, France
An Overdetermined Problem for an Elliptic Equation cover
Download PDF

Abstract

We consider the following overdetermined boundary value problem: Δ_u_ + λ_u_ + μ = 0 in Ω, u = 0 on ∂Ω and ∂_u_/∂_n_ = c on ∂Ω, where c ≠ 0,  λ and μ are real constants and Ω ⊂ ℝ2 is a smooth bounded convex open set. We fi rst show that it may happen that the problem has no solution. Then we study the existence of solutions for a wide class of domains.

Cite this article

Robert Dalmasso, An Overdetermined Problem for an Elliptic Equation. Publ. Res. Inst. Math. Sci. 46 (2010), no. 3, pp. 591–606

DOI 10.2977/PRIMS/19